Overdose With Desipramine
People who take too much of this medication may have overdose symptoms that could include:
- Changes in heart rhythm (arrhythmia)
- Very low blood pressure (hypotension)
- Trouble concentrating
- Dilated (wide open) pupils
- Overactive reflexes
- Muscle tension
- A low body temperature (hypothermia) or high fever (hyperpyrexia)
- Loss of life.
Overdose with desipramine can be very dangerous. If you happen to overdose, seek medical attention immediately.
Desipramine should be stored at room temperature, away from moisture and heat. The tablets should also be kept in an airtight container.
Keep desipramine and all other medications out of the reach of children.
What Should I Do If I Miss a Dose?
If you do not take your dose as scheduled, take your missed dose as soon as you remember. However, if you usually take your dose at night, you may not want to make up the missed dose, due to the risk of drowsiness that desipramine may cause if it is taken during the day. Also, if it is almost time for your next dose, skip the missed dose and continue with your regular schedule. Do not take a double dose of desipramine.
Desipramine is made by Sanofi-Aventis. Generic desipramine is made by several manufacturers of generic medications.